# SDR CA110920007

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE OIL TEMP AT 115C AT FL 150 TEMP STAYED AT 115 FOR 15 MINUTES.  STARTED TO COOL DURING DESCENT.  MX REPLACED THE ACOC THERMAL BYPASS VALVE.
